# SDR LR7A2021011402731

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS5737
- Condition: Cracked
- Location: Lt Mlg
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING SB 382-57-85 APPENDIX B INSPECTION, FOUND THE FS 528 LT MLG VERTICAL TRACK BEAM WITH CRACKED HOLE AT WL 256.6, LBL 61.6.  REPAIRED IAW LAC MEA 382-53-20-097 NR 1000317688.
